Thursday, October 30, 2014

Thursday, May 28, 2009 Concerned, Community Member, asks

Q: heavy feeling in chest, increases when laying down; decreases when burping; hot sensation over chest

This has been going on for a few weeks. It started with a discomfort in my chest area towards the right side. My sternum feels thicker as if it is coated to me, but I feel better when I burp and release the pressure. I was thinking it was gas, but I am also noticing that I have a feverish feeling in my chest, stomach, and neck. I have had a headache off and on as well- I was orginally thinking it was sinus pressure, because it was not everyday. I am taking pravastatin for cholesterol (since january 09) and I also take synthroid. My chest hurts in the center sternum area most of the day. If I sit straight up it relieves some of the pressure as well. I have also noticed that I have an odd feeling on the right side of my head. At night I notice it more and sometimes I feel an odd sensation in my legs at night as if I am drunk. I am uninsured but visit local clinics for minor concerns...the last health exam was in december with a general health panel that revealed the extremely high cholesterol 198. That has since dropped to 115, but now all of these symptoms in the last month. I also have pain in my left and right jaw area, and sometimes in my left arm, any ideas...

Answer This
Answers (1)
Lisa Nelson, Health Pro
5/29/09 12:49pm

Hi Concerned,

 

I encourage you to consult your physician about the symptoms you're experiencing.  Here are two posts you may want to review.

 

What are the Symptoms of Heart Attack in Women?
The Signs and Symptoms of Heart Attack and Stroke - Re-Visited

 

All the best,

Lisa Nelson RD

Be Heart Healthy and Lose Weight

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Concerned, Community Member— Last Modified: 12/24/10, First Published: 05/28/09